# SDR QXEA2013112701520

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 25,091 hours, 25,639 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0841
- Condition: Unknown
- Location: Zone 400
- Part time: 4,957 hours, 5,137 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER SURGED ON APPROACH AFTER NP 1020, NORMAL, SELECTED.  PROPELLER WOULD PULSE BETWEEN APPROXIMATELY 960 TO 1020 RPM.  AS PRECAUTION, R & R NR 1 OVERSPEED GOVERNOR IAW AMM TASKS 61-20-26-000-801/ 61-20-26-400-801.  OPS CHECKED GOOD.  RAN BOTH ENGINES AT HIGH POWER FOR SEVERAL MINUTES WITH NO SURGING NOTED.  NO LEAKS NOTED.  NO FAULT CODES FOUND IN CDS. RETURNED TO SERVICE.
